All Journal Entries Journals

time to dump the synthroid

Jul 28, 2008 - 4 comments

The acid reflux was unbearable. making me burn from my stomach up to my throat. Had been taking nexium, with no relief, and the gaviscon for added acid protection. No relief. Then the acid caused me to start having stomach spasms which are so painful.  had to take bentyl and librax for that.

The way I see it, taking sythroid, I had to add nexium, gaviscon, librax and bentyl. And still had problems.

I am going back to armour. If the heart palps get to bad, I can take a xanax on the occasional day. The way I see it, one additional med is better than 4.

Getting rid of synthroid equals getting rid of 4 other meds.

This would almost be comical if weren't so dad gum frustrating. I think this disease is insanity. Hey that would be a great title.

Comments
Post a Comment
561964_tn?1283802216
by Linda1068, Jul 28, 2008
Peggy,
I forgot to tell you that my acid reflux has subsided. I've been on Synthroid for about 2 months now. I take the lowest dosage, 25 mcg. So, I wonder if more dosage is harder on our system. I haven't had to take Tagamet (it's worked for me) for about 4 days in a row now.  
How can you switch meds so easily? Do you tell you doctor?  What's the diff between Armour and Synthroid anyway? I mean, medicine- wise.

458072_tn?1291418786
by peggy64, Jul 28, 2008
My dr does not know very much about this disease. She is very nice, and told me the is in a GP practice, and I do have an endo appt but not until august 19.

Armour, is natural and has t3 , synthroid has only t4.

I am having to do the best I can, as my dr has told me she doesn't know what to do.

Thanks for commenting.

804766_tn?1239759980
by shortstuff98, Apr 14, 2009
Hi I have had 'Acid Reflux', for over two years. My doctor put me on a Antibiotic for something and my mom called me about 5 days after I was on the med's and she said how your Stomach and I said, OH MY it has not been hurting or burning. After I finished the med's I told my doctor and he put me on two packages of meds just for Acid Reflux. It was the best thing. It stopped for a long time almost 7 months. Now ones in awhile I get the pain back and burning back. I will talk to my doctor this week to see if I need to take more. Ask your doctor about the medication for 'stomach ulcers', I found out the Acid Reflux is from Bacteria that causes stomach ulcer's. Anyone that has burning, acid reflux really ask your doctor about this medication. It was the best thing I ever did to stop the pain. To have no pain or burning for almost 8 months or 71/2 I had to take the med's for awhile but it'
soooooo worth it. I had no idea that Stomach Ulcer's are from Bacteria in our bodies. I sure hope this helps everyone.

Avatar_n_tn
by tryit12, Dec 05, 2012
Google.......potatos (juiced) for peptic ulcers.  Well worth a look.   tryit12

Post a Comment